# SDR AALA30060665

- Difficulty date: September 6, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT OUTSIDE OF AFT RIGHT LAVATORY MISSING LENS.  REPLACED MOUNT AND LENS FOR EMERGENCY LIGHT OUTSIDE OF AFT RIGHT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
